liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Inequality for entire functions involving their maximum modulus and maximum term
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2012 (English)In: Rendiconti Lincei - Matematica e Applicazioni, ISSN 1120-6330, Vol. 23, no 3, 259-265 p.Article in journal (Refereed) Published
Abstract [en]

An estimate of the Wiman-Valiron type for a maximum modulus on a polydisk of an entire function of several complex variables is obtained. The estimate contains a weight function involved also in the calculation of the radius of the admissible ball.

Place, publisher, year, edition, pages
European Mathematical Society , 2012. Vol. 23, no 3, 259-265 p.
Keyword [en]
Entire function, several complex variables, maximal modulus and maximum term
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-84366DOI: 10.4171/RLM/627ISI: 000308218000002OAI: diva2:558767
Available from: 2012-10-05 Created: 2012-10-05 Last updated: 2012-10-05

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Rendiconti Lincei - Matematica e Applicazioni
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 64 hits
ReferencesLink to record
Permanent link

Direct link